Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Light Stool And Kaletra

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

re: enlarged liver and atripla (light colour stools)

I have started on Atripla since exactly a month, my stool has turned light coloured since 4 days. My doctor is testing my bilirubine. In your experience will this condition disappear once my liver gets more used to or is this hepatoxixity and the...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Acute liver toxicity is not very common with Atripla-perhaps more common in some patients with underlying liver conditons such as hepatitis B or C where immune reconstitution can complicate the picture. Light colored stools can be due to other... Read more »

Truvada, Isentress & Light Colored Stools

I hate to ask a question with a gross out factor but I have constantly heard that we need to look... Read more »

Undissolved Ziagen in Stool

I am taking Kaletra, Ziagen and Viramune. Occasionally (usually when I have diarrhea, which... Read more »
Articles
Community Catalyst

Newly-Unsealed Documents Shed Light on Abbott Labs' 400% Norvir Price Hike

Boston, MA -- In an ongoing nationwide class action lawsuit against Abbott Laboratories, Inc. (NYSE: ABT), the Court in the case recently ordered the unsealing of documents regarding Abbott's four-hundred percent price increase of the HIV/AIDS drug... Read more »
U.S. Centers for Disease Control and Prevention

India: A Study Comparing Sexually Transmitted Infections and HIV Among Ex-Red-Light District and Non-Red-Light District Sex Workers After the Demolition of Baina Red-Light District

Goa's red-light district was demolished in 2004. In the current study, the researchers compared HIV and sexually transmitted infections (STIs) between sex workers who had been based in the Baina red-light district (ex-RLD-SWs) with those who had... Read more »
AIDS InfoNet

Diarrhea

What Is Diarrhea? Is Diarrhea Dangerous? What Causes Diarrhea? How Do I Know What Is Causing My Diarrhea? How Is Diarrhea Treated? The Bottom Line What Is Diarrhea? Diarrhea is an increase in the water content, frequency, and volume of... Read more »
TheBody.com

Diarrhea

Diarrhea WHAT CAUSES IT? Diarrhea can be caused by manydifferent factors (so, once again, it'simportant to find out the cause in caseother medications or warnings may beprescribed): Bacterial infections , such assalmonellosis and shigellosis,... Read more »
Connect With Others

Yellow, loose stool continuing three weeks after PEP

Posted by Tyne2011, 1 Reply
Hi everyone,
Has anyone experienced prolonged GI side effects from PEP? I took kaletra and Combivir for 40 days total (long story) instead of 28. During therapy, I had loose stools that were controlled by loperamide. I've read on this site that side... Read more »

blood in stool

Posted by une_fille, 2 Replies
isn't this just f*cking great. what the f*ck is going to be next. i had a bought of diarrhea over the weekend and just thought i ate some bad seafood. now yesterday and today i've had blood every time i had a bowel movement. i don't mean just a... Read more »

Combivir & Kaletra

Posted by movingon
hello All

I am newly diagnosed , and it appears as if i have been infected for a few years without knowing because i have NEVER been sick. My doc reckons treatment should be started soon

I have heard good and bad stories about ALL HIV meds, and i am... Read more »

Blood in stool

Posted by bumper65
Hey, I just recently noticed blood in my stool. I feel fine. Except for the overwhelming heat in Phoenix. I'm just concerned. Anyone experience this? It's not much blood, just enough for me to notice it, no pain whatsoever. Hope all is well.

Read more »